# SDR UALA2011062003009

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 82,623 hours, 13,342 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025921
- Part serial: 104
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN STANDBY PWR SWITCH SELECTED TO OFF POSITION THE CONFIG WARNING SOUNDS AND THE MASTER WARNING LT ILLUMINATES.  WHEN STBY PWR BUS DEPOWERED OR WEU B CB P11 B18 PULLED MASTER WARNING LTS ILLUMINATE AND AURAL WARNING SOUNDS. TRIED SWAPPING WEU A AND B PER MM, NO HELP.  REPLACED M618 PER SAME REF AND NO HELP.  REFITTED ORIGINAL.  NO EICAS WARNING MSG IS PRESENT WHEN AURAL WARNING AND LTS ILLUMINATED, REQUIRES FURTHER TROUBLESHOOTING.  T-S TO CARD M620 TO CONFIG WARNING MODULE IN P51.  REPLACED CARD PER MM31-51-04.  ALL INDICATIONS & OPS NORMAL.  NO AURAL WARNING WHEN STBY PWR SWITCHED OFF.  CARD IS AA 7 DAY NON-POOL LOAN.  PAPERWORK IN LOG.  CONTAINER IN LOB.
